# SDR DL73S060090

- Difficulty date: January 29, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 54,741 hours, 41,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL & RBL 24 LONGITUDINAL OVERWING FLOORBEAMS WERE PREVIOUSLY MODIFIED PER REV B OF 3-56673-12AD, HOWEVER THIS INSTALLATION DOES NOT MEET THE REQUIREMENTS OF AD 2001-17-18.  FLOORBEAM WEBS WERE FOUND CRACKED.  FLOORBEAM C-CHANNELS WERE REPLACED WITH AD COMPLIANT CHANNELS AND FLOOR BEAM WEBS WERE REPAIRED WITH A DOUBLER.
